# SDR QXEA2022120900333

- Difficulty date: December 6, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 24,519 hours, 26,359 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Open
- Location: Prop Deice Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PROP DEICE CAUTION ILLUMINATED AGAIN AS WE TOOK THE RUNWAY FOR DEPARTURE. OCCURED DURING THE #1 PROP. TAKEOFF ABORTED AND RETURNED TO THE GATE. REMOVED FROM SERVICE. INTERROGATED CDS. FOUND OPEN PHASE B AND OPEN PHASE C UNDER TMCU1. DURING ELECTRICAL CONTINUITY CHECK FOUND #1 PROP  #2 BLADE DEICER WIRE HARNESS OPEN. REMOVED AND REPLACED #1 PROP #2 BLADE DEICE WIRE HARNESS. REF Q400 AMM TASK 61-10-06-000-805 AND TASK 61-10-06-400-805 TR 61-175. C/W FUNCTIONAL TEST AND CALIBRATION OF PROPELLOR DE-ICING SYSTEM. SYSTEM OPERATION GOOD. PROP DEICE CAUTION LIGHT DID NOT ILLUMINATE AND NO CDS FAULTS PRESENT. A/C RETURNED TO SERVICE.
